Inhabitants of interesting subsets of the Bousfield lattice

Brooke-Taylor, AD orcid.org/0000-0003-3734-0933, Löwe, B and Richter, B (2018) Inhabitants of interesting subsets of the Bousfield lattice. Journal of Pure and Applied Algebra, 222 (8). pp. 2292-2298. ISSN 0022-4049

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Elsevier B.V. This is an author produced version of a paper published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: August 2018
  • Accepted: 2 September 2017
  • Published (online): 14 September 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/K035703/2
Depositing User: Symplectic Publications
Date Deposited: 13 Sep 2017 09:19
Last Modified: 14 Sep 2018 00:38
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jpaa.2017.09.012

Download

Share / Export

Statistics